# SDR 95FDEA01296

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623612
- Condition: Corrosion
- Location: Bs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WHILE WORKING NR 0450 ON STR 28L BS 680 TO 720 WL 145.  CORROSION FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED STR 28L BS 680 TO 720 PLUS 3 WL 145.
